Pleural effusion (Pleural fluid): Water on the lungs
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
33 male, Toronto Canada Started taking amlodipine 8 months ago along with Chlorthalidone to treat high blood pressure. Dosage was upped 3 months ago from 1 pill to 1 1/2 pills daily (7.5mg) 2 months later diagnosed with "viral" pleurisy, unable to nail down why fluid is collecting under my lungs and irritating pleural membrane. Doctors did 17 blood tests, did EKGs and performed CT scans, took urine as well - could not find underlying cause. I really suspect it to be either the Chlorthalidone and or Amlodipine. Unable to walk more than a few steps without feeling winded, cannot sleep on sides or stomach, only back. Whenever I hiccup after consuming food or liquid, sharp pain in my back, sometimes sides. Cannot lean forward to e.g tie shoe laces or pick up something off ground, get crushing sensation in my chest and can't breathe, feel like passing out if I maintain that stance. Been 3 weeks battling this pleurisy has decided to stop taking BP medication. Will let you know how it goes.
I have had several flair ups of gout in my toes, fingers and lately my elbows. Blood tests say that I do not have gout. I found some information that gout can be linked to plueral effusions. I have had fluid removed from my lungs several times. I cannot get my doctor to check for a connection. Do any of you have any suggestions.
On tysabri 10 years then suddenly developed a cardiac tamonade and bi-lateral pleural effusions at the same time. No cause was determined with extensive testing, 5 days in cardiac ICU and 7 more on telemetry unit. Incidental finding of malignant lung tumor found at the same time. Had surgery to remove lobe of lung. No follow up chemo or radiation staged at 1b adnnocarcinoma non-small cell per biopsy. No DMTs for MS since 8/16. Trying to get back on tysabri but info on incidence of cardiac tamponades and plural effusions associated in high proportions with those staking tysabri was found by neuro dr. Anyone else w same issue? Did you get back on tysabri? Any future problems if so? Thank You in advance...
More reviews for: Pleural fluid
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.